Improved guarantees for vertex sparsification in planar graphs

Goranci, G., Henzinger, M. and Peng, P. orcid.org/0000-0003-2700-5699 (2020) Improved guarantees for vertex sparsification in planar graphs. SIAM Journal on Discrete Mathematics (SIDMA), 34 (1). pp. 130-162. ISSN 0895-4801

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2020 Society for Industrial and Applied Mathematics. This is an author-produced version of a paper subsequently published in SIAM Journal on Discrete Mathematics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: reachability-preserving minor; vertex sparsification; planar graphs; cut sparsifiers
Dates:
  • Accepted: 28 October 2019
  • Published (online): 9 January 2020
  • Published: 9 January 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 12 Nov 2019 11:16
Last Modified: 15 Jan 2020 13:53
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Refereed: Yes
Identification Number: https://doi.org/10.1137/17M1163153

Share / Export

Statistics